# SDR ASAA2015040211406

- Difficulty date: April 2, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 66,425 hours, 37,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90536911
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 480 HAS CRACK AT INBD FASTENER BETWEEN S8 & 9L, AC BRACKET ATTACH FASTENER.  ACFT GROUNDED. REPAIRED FRAME 480L IAW W/O 292077 TASKCARD AD 20062 609-400-53-01, REV 01, REV DATE 03/30/2015, FIG 3.  REF  TASK CARD: AD20062609-400-53-1.
